# SDR 2025F00210

- Difficulty date: August 2, 2025
- Submitted: September 2, 2025
- Operation: General aviation
- Aircraft: N808MA
- Make and model: Cessna 208B
- Aircraft serial: 208B2427
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GENERATOR OFF "CASS" MESSAGE IN FLIGHT, CREW RETURNED TO FIELD
